# SDR SWAA2016060652418

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 51,077 hours, 29,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0072F
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE PRESSURE LOW.  R & R SLIDE ASSEMBLY IAW TASK CARD.
